# SDR IPXA10558415

- Difficulty date: January 28, 2010
- Submitted: February 8, 2010
- Operation: Air carrier
- Aircraft: N459UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25480
- Aircraft time: 18,909 hours, 12,178 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Bs 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, WHILE ACCESSING WING TO BODY FAIRING STRUCTURE UNDER PANEL 193AL, FOUND FAIRING SUPPORT STRUCTURE ANGLE AT BS 900, LBL 6 TO BE CRACKED.  REMOVED FABRICATED AND INSTALLED NEW SUPPORT ANGLE AT BS 900, LBL 6 IAW DWG 149N7130, SRM 51-20-01 AND SRM 51-40-02.
